# SDR AALA201808209047

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 19,842 hours, 7,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22L EMERGENCY LIGHT WAS DAMAGED.  REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-19. OPERATIONS OK.
